Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Just got off Mirena - Have horrible cramps and nauseated since I got it out

Posted by on Apr. 25, 2012 at 5:42 PM
  • 8 Replies

Anyone else have this issue?

by on Apr. 25, 2012 at 5:42 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
twrwifey
by on Apr. 25, 2012 at 5:44 PM

Mirena ruined my life, finally after 3 years of having that thing removed my life is getting back to normal.

Armadillo79
by on Apr. 25, 2012 at 5:49 PM

I was on this last one for 3, and then I had another in for 5 years before that so a total of 8. I loved it, but we're TTC and damn I don't even feel like having sex!

cillaluvsmali
by on Apr. 25, 2012 at 5:52 PM
Omg I wanna know too! I've had mine for like 2 and a half years and I wanna take it out sooo bad I've gained like 30 lbs and I just can't seem to stop gaining but I know the BC works but I'm afraid to try something new
Posted on CafeMom Mobile
mom2ljh
by on Apr. 25, 2012 at 5:53 PM
Don't scare me. lol I have to have mine removed or replaced by September.
Posted on CafeMom Mobile
Ashes0813
by Candice on Apr. 25, 2012 at 5:57 PM

 When was it taken out?

Armadillo79
by on Apr. 25, 2012 at 5:59 PM

I had really bad cramps for like 2 days when I got it in. My last removal did not hurt. This one did. I don't think it's possible to be pregnant (Or at least feel symptoms yet), we had sex a few times since the removal.

Armadillo79
by on Apr. 25, 2012 at 6:00 PM

Friday morning

Quoting Ashes0813:

 When was it taken out?


Ashes0813
by Candice on Apr. 25, 2012 at 6:04 PM

Your body is probably just adjusting to the change in hormones but you may want to give your doc a call.  Hope you feel better.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)